Arkansas, 2011Hail and Damaging Wind in Arkansas, March 4, 2011
March 4, 2011 · NWS LZK · 3 events in 1 county or zone
The arrival of a cold front brought thunderstorms to Arkansas on the evening of the 4th and the morning of the 5th. Isolated storms became severe in northern Arkansas.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The arrival of a cold front brought thunderstorms to Arkansas on the evening of the 4th and the morning of the 5th. Isolated storms became severe in northern Arkansas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Mar 4, 8:40 PM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Mar 4, 8:40 PM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
840 PM CST FRI MAR 4 2011
.DISCUSSION...
UPDATED FORECAST A BIT EARLIER FOR SVR WATCH TIL 2 AM CST SAT AND
ADDED SEVERE WORDING TO PRODUCTS. ALSO EXPANDED FLASH FLOOD WATCH TO
INCLUDE MORE OF NORTHERN AR. CURRENTLY ISOLATED STRONG TO SEVERE
STORMS OVER NW AR AND ARE MOVING ENE. THE COLD FRONT WILL SLOWLY
MOVE THROUGH THE STATE AND A LINE OF STORMS...A FEW STRONG TO SEVERE
STORMS...ARE EXPECTED. MOVEMENT OF THE FRONT WILL HAVE IN OVER
CENTRAL AR AROUND NEAR 06Z...THEN OVER EASTERN AREAS AROUND 12Z.
SEVERE THREAT IS EXPECTED TO LOWER OVERNIGHT WITH THE UPPER DYNAMICS
LIFTING NE AND CAP OVER CENTRAL AREAS TO HOLD STRENGTHENING. AREAS
OF HEAVY RAIN ARE STILL EXPECTED...WITH SOME SPOTS SEEING ONE TO TWO
INCHES. SOME LIGHT RAIN OR SHOWERS WILL BE SEEN BEHIND THE
FRONT...THEN FINALLY CLEARING LATER ON SATURDAY. COOLER AIR WILL
FILTER IN WITH THE HIGH PRESSURE FOR SATURDAY AND SUNDAY.
.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR
BAXTER-BOONE-CLEBURNE-CONWAY-FAULKNER-FULTON-INDEPENDENCE-IZARD-JACKS
ON-JOHNSON-LOGAN-MARION-NEWTON-PERRY-POPE-SCOTT-SEARCY-SHARP-STONE-
VAN BUREN-WHITE-WOODRUFF-YELL.
59
&&
.PREV DISCUSSION... /ISSUED 600 PM CST FRI MAR 4 2011/
.AVIATION...DISCUSSION FOR 00Z TAFS...
BUSY TAFS THIS GO AROUND AS A COLD FRONT MOVES INTO THE STATE AND
BRINGS A WHOLE BAG OF AVIATION ISSUES. THUNDERSTORMS ARE EXPECTED
ALONG THE FRONT WITH GUSTY NORTHWESTERLY WINDS IN THE
THUNDERSTORMS AND BEHIND THE FRONT. CEILINGS AND VSBYS WILL LOWER
THROUGH THE NIGHT WITH IFR CIGS EXPECTED MOST EVERYWHERE BY
DAYBREAK SAT.
TIMING-WISE...THUNDERSTORMS WILL BECOME PROBLEMATIC BY 02-03Z AT
KHRO AND KBPK...06-07Z AT KHOT AND KLIT...AND NOT UNTIL 10-12Z AT
KPBF AND KLLQ. CONDS WILL IMPROVE TO VFR LATE IN THE DAY SATURDAY
FROM NW TO SE THOUGH WINDS WILL STILL BE GUSTY.
&&
.PREV DISCUSSION... /ISSUED 233 PM CST FRI MAR 4 2011/
SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
MAIN WEATHER CONCERN FOR THE SHORT TERM PERIOD IS THE NEXT 24 HOURS.
A COLD FRONT WILL PUSH THROUGH THE STATE TONIGHT AND SAT
MORNING...BRINGING HEAVY RAINS AND SOME THUNDERSTORMS TO MUCH OF
ARKANSAS.
REGIONAL SFC OBS SHOW A SFC COLD FRONT STRETCHING FROM A WEAK LOW
PRESSURE CENTER IN NORTH CENTRAL TEXAS...UP THROUGH NE OKLAHOMA AND
INTO CENTRAL MISSOURI THIS AFTERNOON. THE FRONT IS NOT CURRENTLY
MOVING MUCH BUT THIS WILL CHANGE THIS AFTERNOON/EVENING AS THE UPPER
LEVEL SUPPORT DRAWS NEAR AND BEGINS TO SHOVE THE FRONT OFF TO THE
SOUTHEAST. WITH REGARD TO TIMING THIS FRONT IS EXPECTED TO BE IN THE
NW PART OF THE FORECAST AREA BY 8-10PM THIS EVENING...ALONG A LINE
FROM ROUGHLY TEXARKANA TO JONESBORO BETWEEN 3-6AM SAT MORNING...AND
FINALLY EXITING THE STATE TO THE SOUTHEAST BY EARLY SAT AFTERNOON.
REGARDING THUNDERSTORMS AND HEAVY RAIN...THIS FRONT WILL FEATURE
BOTH.
THUNDERSTORMS ARE EXPECTED ALONG AND JUST AHEAD OF THE FRONT AS
IT MOVES THROUGH. THE OVERALL THREAT OF SEVERE WEATHER WILL BE ON
THE LOWER SIDE...WITH THE BEST THREAT BEING OVER THE NORTHWEST WHERE
THE FRONT WILL LIKELY MAKE IT TO A LINE FROM HARRISON TO FORT
SMITH BEFORE SFC INVERSIONS CAUSE STORMS TO BECOME SLIGHTLY
ELEVATED. HAIL AND DAMAGING HIGH WINDS WILL BE THE MAIN THREATS.
THUNDERSTORMS WILL CONTINUE ALONG THE FRONT AS IT MOVES SE...BUT
AS THE NIGHT WEARS ON SFC INVERSIONS WILL CONTINUE TO INHIBIT
DAMAGING WIND POTENTIAL...LEAVING ONLY A THREAT OF HAIL.
WITH THUNDERSTORMS EMBEDDED IN THE FRONTAL BOUNDARY...HEAVY RAINS
ARE ALSO LIKELY. IN THE NORTH AND NORTHEAST PARTS OF THE FORECAST
AREA...STORM TOTAL RAINFALL VALUES OF AN INCH AND A HALF ARE LIKELY.
STORM MOTIONS WILL BE SOMEWHAT FAST AS SHEAR INCREASES
OVERNIGHT...BUT STORM MOTIONS WILL BE SOMEWHAT NORTHEASTERLY...IN
OTHER WORDS STORM MOTIONS WILL BE CLOSE TO PARALLEL TO THE FRONT.
WITH THE POTENTIAL FOR TRAINING STORMS TONIGHT IT IS QUITE POSSIBLE
THAT FLASH FLOOD GUIDANCE...GENERALLY 2.5 INCHES IN THE
NORTHEAST...COULD BE EXCEEDED IF A SERIES OF STRONGER STORMS TRAIN
OVER THE SAME AREA. THEREFORE I HAVE DECIDED TO HOIST A FLASH FLOOD
WATCH FOR TONIGHT FOR FULTON...SHARP...IZARD...STONE...CLEBURNE...
INDEPENDENCE...WHITE AND WOODRUFF COUNTIES. THESE AREAS RECEIVED
SOME HEAVY RAINS JUST LAST WEEK AND ARE THE MOST LIKELY TO BE
AFFECTED BY THE RAINS TONIGHT.
AFTER THE FRONT MOVES THROUGH TOMORROW COOL NORTHERLY FLOW WILL
SPREAD ACROSS THE STATE. CLOUD COVER SHOULD DISSIPATED FAIRLY
QUICKLY BEHIND THE FRONT FOR MOSTLY CLEAR SKIES TOMORROW EVENING AND
NIGHT. TEMPERATURES ON SUNDAY SHOULD STAY LIMITED TO THE LOWER
50S...WITH ONLY MINOR WARMING INTO THE MID TO UPPER 50S EXPECTED ON
MONDAY.
LONG TERM...TUESDAY THROUGH FRIDAY
AT THE START OF THE PERIOD ZONAL FLOW WILL BE DISRUPTED AS A
DEEPENING UPPER LOW MOVES INTO THE CENTRAL PLAINS. SOUTHERLY FLOW
OVER ARKANSAS WILL BEGIN TO USHER IN GULF MOISTURE TO SET THE STAGE
FOR THE NEXT SIGNIFICANT WEATHER SYSTEM TO AFFECT THE NATURAL STATE
MID WEEK. AS OF RIGHT NOW THE LONG TERM MODELS ARE IN PRETTY GOOD
AGREEMENT WITH INITIAL TIMING AND PLACEMENT...BRINGING A COLD FRONT
INTO THE STATE WEDNESDAY. HOWEVER...INCONSISTENCIES BEGIN TO OCCUR
AFTER FROPA ON THURS. THE ECMWF PRODUCES A MUCH FASTER
SOLUTION...WITH PRECIP OUT OF THE FA WITHIN 24 HOURS AND THE UPPER
LOW WELL INTO THE GREAT LAKES REGION. THE GFS LAGS BEHIND...WITH THE
UPPER LOW DIVING SOUTH AND WRAP AROUND MOISTURE STAYING
SOUTH...KEEPING A CHC OF PRECIP IN NORTH ARKANSAS THROUGH THURS
MORNING. ALTHOUGH SPECIFIC DETAILS WILL BE FINE TUNED IN LATER
FORECASTS...IT APPEARS INSTABILITY WILL BE THERE AND THIS SYSTEM
WILL BRING ABOUT THE NEXT ROUND OF SEVERE WEATHER AND FLASH
FLOODING.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 49 50 31 51 / 100 50 10 0
CAMDEN AR 55 57 31 56 / 80 50 10 0
HARRISON AR 43 47 29 53 / 100 20 10 0
HOT SPRINGS AR 51 53 34 55 / 100 40 10 0
LITTLE ROCK AR 52 54 34 54 / 100 50 10 0
MONTICELLO AR 56 59 36 55 / 90 70 10 0
MOUNT IDA AR 49 52 31 56 / 90 30 10 0
MOUNTAIN HOME AR 45 48 30 52 / 100 30 10 0
NEWPORT AR 51 52 31 50 / 100 60 10 0
PINE BLUFF AR 55 56 36 54 / 90 60 10 0
RUSSELLVILLE AR 47 50 29 55 / 100 30 10 0
SEARCY AR 51 52 31 52 / 100 50 10 0
STUTTGART AR 54 55 32 52 / 100 60 10 0
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR CLEBURNE-FULTON-
INDEPENDENCE-IZARD-JACKSON-SHARP-STONE-WHITE-WOODRUFF.
&&
AVIATION...63
Hazardous weather outlook, Mar 4, 8:30 PM CST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
830 PM CST FRI MAR 4 2011
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
830 PM CST FRI MAR 4 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TONIGHT
THE STORM SYSTEM AND COLD FRONT WILL MOVE INTO ARKANSAS TONIGHT...
AND BRING A CHANCE OF STRONG TO ISOLATED SEVERE STORMS TO THE STATE.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE BOUNDARY
AND INDICATIONS ARE THAT SOME OF THE STORMS COULD BECOME STRONG TO
POSSIBLY SEVERE TONIGHT AS THE ATMOSPHERE BECOMES MODERATELY
UNSTABLE. THE MAIN THREATS OF ANY SEVERE STORMS WILL BE DAMAGING
WINDS AND LARGE HAIL. WIND PROFILES WILL BE PRESENT THAT AN ISOLATED
TORNADO WOULD ALSO BE POSSIBLE. THE SEVERE THREAT IS EXPECTED TO BE
LIMITED AND A WIDESPREAD SEVERE WEATHER EVENT IS NOT EXPECTED.
ALSO...STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY
RAINFALL. SOME LOCATIONS MAY SEE ONE TO TWO INCHES OF RAIN...WITH
VERY ISOLATED SPOTS SEEING A BIT MORE. WHILE A WIDESPREAD THREAT OF
FLASH FLOODING IS NOT EXPECTED...LOCALIZED FLOODING COULD OCCUR IN
LOW LYING AND POOR DRAINAGE AREAS...ESPECIALLY OVER NORTHERN AND
NORTHEAST PARTS OF THE STATE. A FLASH FLOOD WATCH WILL BE IN EFFECT
THROUGH SATURDAY MORNING.
THE FRONT WILL BE LOCATED OVER EASTERN ARKANSAS EARLY SATURDAY WITH
A CHANCE OF THUNDERSTORMS CONTINUING IN ADVANCE OF THE BOUNDARY.
BEHIND THE FRONT...SCATTERED SHOWERS WILL CONTINUE UNTIL BUILDING
HIGH PRESSURE PUSHES EVERYTHING EAST SATURDAY EVENING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ANOTHER STORM SYSTEM IS FORECAST TO MOVE ACROSS THE FORECAST AREA
SOMETIME IN THE LATE TUESDAY TO LATE WEDNESDAY TIME FRAME. THIS
SYSTEM WILL HAVE THE POTENTIAL OF BRINGING ANOTHER ROUND OF SEVERE
WEATHER TO THE MID SOUTH AS IT SWEEPS THROUGH THE MID SOUTH.
THERE ARE STILL SOME QUESTIONS CONCERNING THE AMOUNT OF AVAILABLE
MOISTURE AND TIMING WITH THIS SYSTEM BUT IT WILL CONTINUE TO BE
MONITORED CLOSELY OVER THE NEXT SEVERAL DAYS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
56/59
In the hours before
Special weather statement, Mar 4, 8:27 PM CST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
827 PM CST FRI MAR 4 2011
ARZ003-012-050310-
BOONE AR-NEWTON AR-
827 PM CST FRI MAR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NEWTON AND SOUTHWESTERN
BOONE COUNTIES UNTIL 915 PM CST...
AT 827 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DINSMORE...OR 11 MILES NORTH OF LOST VALLEY
SP...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
HARRISON... RED BANK... PRUITT...
ERBIE... CAPPS... RIDGEWAY...
MARBLE FALLS... GAITHER... COMPTON...
BELLEFONTE... BATAVIA... ALPENA...
THE BASIN... SULPHUR MTN... STEEL CREEK...
SHIRLEY MTN... PROSPERITY...
PONCA WILDERNESS AREA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3639 9310 3604 9299 3603 9345 3608 9344
3609 9348 3612 9348 3613 9347 3613 9330
3632 9331
TIME...MOT...LOC 0227Z 258DEG 24KT 3617 9339
BJSSpecial weather statement, Mar 4, 9:24 PM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
924 PM CST FRI MAR 4 2011
ARZ012-013-021>023-050410-
JOHNSON AR-NEWTON AR-POPE AR-SEARCY AR-VAN BUREN AR-
924 PM CST FRI MAR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAN BUREN...
NORTHEASTERN JOHNSON...NORTHEASTERN POPE...SOUTHEASTERN NEWTON AND
WESTERN SEARCY COUNTIES UNTIL 1015 PM CST...
AT 924 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS STRENGTHENING NEAR FORT DOUGLAS...OR 7 MILES WEST
OF SAND GAP...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SAND GAP... WITTS SPRING... POINT PETER...
MOORE... MARSENA... IMO...
EULA... DILLEN... BOHANNON...
BERTHA... WITTS SPGS... TILLY...
SNOWBALL... PELSOR... LURTON...
COWELL... BEN HUR... WOOLUM REC AREA...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3603 9283 3571 9266 3561 9325 3576 9334
TIME...MOT...LOC 0324Z 246DEG 31KT 3572 9318
BJS
Special weather statement, Mar 4, 9:31 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
931 PM CST FRI MAR 4 2011
ARZ003-004-012-013-050415-
BOONE AR-MARION AR-NEWTON AR-SEARCY AR-
931 PM CST FRI MAR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR MARION...NORTHEASTERN NEWTON...
NORTHWESTERN SEARCY AND SOUTHEASTERN BOONE COUNTIES UNTIL 1015 PM
CST...
AT 931 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CLARK HILL TO
SHIRLEY MTN...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
YELLVILLE... ZACK... WININGTON...
WESTERN GROVE... VALLEY SPGS... SAINT JOE...
RUSH... PYATT... OZARK ISLE...
OLVEY... MAUMEE... LAKEWAY...
FLIPPIN... DUGGER... DUFF...
DODD CITY... CRAWFORD... CLARK HILL...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3640 9252 3636 9259 3634 9258 3635 9253
3633 9253 3633 9256 3631 9256 3631 9254
3593 9259 3601 9308 3638 9291 3650 9252
TIME...MOT...LOC 0331Z 262DEG 25KT 3631 9286 3607 9298
BJSSpecial weather statement, Mar 4, 10:36 PM CST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1036 PM CST FRI MAR 4 2011
ARZ005-013-014-023-050520-
BAXTER AR-SEARCY AR-STONE AR-VAN BUREN AR-
1036 PM CST FRI MAR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN VAN BUREN...
SOUTHERN BAXTER...NORTHWESTERN STONE AND EASTERN SEARCY COUNTIES
UNTIL 1115 PM CST...
AT 1036 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SEARCY CNTY ARPT...OR NEAR MARSHALL...
MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MARSHALL... ZACK... WATTS...
THOLA... KAY... FIFTY SIX...
FIFTY-SIX... ELBERTA... CANAAN...
TIMBO... OXLEY... ONIA...
NEWNATA... MORNING STAR... LONE PINE...
LESLIE... LANDIS... FLAG...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3611 9226 3582 9216 3578 9272 3595 9278
TIME...MOT...LOC 0436Z 253DEG 29KT 3590 9263
BJS
Thunderstorm Wind, Baxter
- When
- March 4, 10:37 PM CST
- Where
- Baxter County, 1 mi S of Mountain Home
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 36.316, -92.380
A storm spotter measured a 60 mph wind gust with a hand-held anemometer.
Hail, Baxter
- When
- March 4, 10:37 PM CST
- Where
- Baxter County, 1 mi S of Mountain Home
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.316, -92.380
A storm spotter reported hail up to quarter size.
Hail, Baxter
- When
- March 4, 10:42 PM CST
- Where
- Baxter County, 3 mi NNE of Mountain Home
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.370, -92.359
A storm spotter reported quarter-sized hail, a wind gust measured at 56 mph, and 0.80 inch of rain in 30 minutes.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Michigan, March 4, 20111 injured · 6 events
- Flash Flood and Hail in Missouri, March 4, 20111.75 in hail · 13 events
- Flash Flooding in Missouri, March 4, 20116 events
- Flash Flood and Heavy Rain in Louisiana, March 4, 20113 events
- Hail in Missouri, March 4, 20110.88 in hail · 2 events
- Flash Flood and Hail in Tennessee, March 4 to 5, 20110.75 in hail · 2 events
- Flooding in Illinois, March 4 to 5, 20112 events
- Hail in Kansas, March 4, 20110.75 in hail · 1 event
- Hail in Kansas, March 4, 20110.88 in hail · 1 event
- Wildfire in Texas, March 4, 20111 event
- Hail in Arkansas, March 4, 20111 in hail · 1 event
- Heavy Snow in Michigan, March 4 to 5, 20111 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 276680, 276681, 276682.